MathSciNet Relay Station
MathSciNet bibliographic data
MR382426 20D05
Griess, Robert L., Jr. Schur multipliers of some sporadic simple groups. J. Algebra 32 (1974), no. 3, 445–466.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement